# SDR REXA2017021900257

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 25,281 hours, 22,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHT LEFT ON EMERGENCY LIGHTS INOPERATIVE.  CHARGED THE BATTERY PACK AND PERFORMED OPS CHECK IAW AMM 33-51-00, OPS GOOD.
